# SDR IPXA2024032590713

- Difficulty date: March 15, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 34,338 hours, 12,151 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cylinder
- Part number: 161T1075118
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - FOUND LEFT MAIN GEAR GLAND NUT AND OUTER CYLINDER THREAD CORROSION. (EVALUATE) ACCOMPLISHED EO 89873 REQUEST DMI TO REPLACE LMLG WITHIN 30 DAYS PER EO 89873
